| Model Number |
MMT-523LNAP |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart.Customer reported that they were unable to clear the alarm.Customer stated that they were able to rewind the insulin pump.Customer reported that the after changing the battery insulin pump received another alarm.The device will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test and a21 alarm test.No unexpected a21 alarm anomalies noted.